# SDR UPS204010

- Difficulty date: August 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5751 · Ailerons
- Part: Te Wedge
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINT FOUND RT WING OUTBD AILERON TRAILING EDGE WEDGE HAS PREVIOUS REPAIR DELAMINATING OUTBD END LWR SURFACE AND POTTED ENDS ERODING.  REPAIRED RT HAND OUTBD AILERON FOR SRM 51-40-6.  ALL WORK DONE PER SRM 51-40-6, SRM 51-30-2, MM 27-10-41 AND 51-80-4.
